MathSciNet Relay Station
MathSciNet bibliographic data
MR864813 11R29 (11R11)
Levesque, Claude; Rhin, Georges A few classes of periodic continued fractions. Utilitas Math. 30 (1986), 79–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement